Document Open Access Logo

MatchTheNet - An Educational Game on 3-Dimensional Polytopes (Multimedia Contribution)

Authors Michael Joswig, Georg Loho, Benjamin Lorenz, Rico Raber



PDF
Thumbnail PDF

File

LIPIcs.SoCG.2017.66.pdf
  • Filesize: 493 kB
  • 5 pages

Document Identifiers

Author Details

Michael Joswig
Georg Loho
Benjamin Lorenz
Rico Raber

Cite AsGet BibTex

Michael Joswig, Georg Loho, Benjamin Lorenz, and Rico Raber. MatchTheNet - An Educational Game on 3-Dimensional Polytopes (Multimedia Contribution). In 33rd International Symposium on Computational Geometry (SoCG 2017). Leibniz International Proceedings in Informatics (LIPIcs), Volume 77, pp. 66:1-66:5, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2017)
https://doi.org/10.4230/LIPIcs.SoCG.2017.66

Abstract

We present an interactive game which challenges a single player to match 3-dimensional polytopes to their planar nets. It is open source, and it runs in standard web browsers.
Keywords
  • three-dimensional convex polytopes
  • unfoldings

Metrics

  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    0
    PDF Downloads

References

  1. Marshall Bern, Erik D. Demaine, David Eppstein, Eric Kuo, Andrea Mantler, and Jack Snoeyink. Ununfoldable polyhedra with convex faces. Comput. Geom., 24(2):51-62, 2003. Special issue on the Fourth CGC Workshop on Computational Geometry (Baltimore, MD, 1999). URL: http://dx.doi.org/10.1016/S0925-7721(02)00091-3.
  2. Erik D. Demaine and Joseph O'Rourke. Geometric folding algorithms. Cambridge University Press, Cambridge, 2007. Linkages, origami, polyhedra. URL: http://dx.doi.org/10.1017/CBO9780511735172.
  3. Ewgenij Gawrilow and Michael Joswig. polymake: a framework for analyzing convex polytopes. In Polytopes - combinatorics and computation (Oberwolfach, 1997), volume 29 of DMV Sem., pages 43-73. Birkhäuser, Basel, 2000. Google Scholar
  4. Norman W. Johnson. Convex polyhedra with regular faces. Canad. J. Math., 18:169-200, 1966. URL: http://dx.doi.org/10.4153/CJM-1966-021-8.
  5. Geoffrey C. Shephard. Convex polytopes with convex nets. Math. Proc. Cambridge Philos. Soc., 78(3):389-403, 1975. URL: http://dx.doi.org/10.1017/S0305004100051860.
  6. Günter M. Ziegler. Lectures on polytopes, volume 152 of Graduate Texts in Mathematics. Springer-Verlag, New York, 1995. URL: http://dx.doi.org/10.1007/978-1-4613-8431-1.
Questions / Remarks / Feedback
X

Feedback for Dagstuhl Publishing


Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail